Cargando información...
FuenteJournal of Integral Equations and Applications | Cuartil año de publicaciónNo disponible | Volumen27 |
Issue2 | PáginasNo disponible | pISSNNo disponible |
ISSN0897-3962 | Perfil OpenAlexhttps://openalex.org/S19588534 | |
| Scienti ID | 0000013997-99 | Minciencias ID | ART-0000013997-99 | Doi URL | https://doi.org/10.1216/jie-2015-27-2-219 |
|---|---|---|---|---|---|
| Openalex URL | https://openalex.org/W1754543108 | Open_access URL | https://projecteuclid.org/journals/journal-of-integral-equations-and-applications/volume-27/issue-2/Abstract-Volterra-equations-with-state-dependent-delay/10.1216/JIE-2015-27-2-219.pdf | ||